Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 10, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 20, 2011, 12:44 PM EDT. It took effect at Apr 20, 2011, 9:40 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2011, 12:44 PM EDT (16:44 UTC)
- In effect from
- Apr 20, 2011, 9:40 PM EDT
- Expired
- Apr 21, 2011, 3:28 PM EDT
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
219 WHUS71 KCLE 201644 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1244 PM EDT WED APR 20 2011 LEZ147>149-210045- /O.UPG.KCLE.SC.Y.0009.000000T0000Z-110421T2000Z/ /O.NEW.KCLE.GL.W.0008.110420T1644Z-110421T0200Z/ /O.NEW.KCLE.SC.Y.0010.110421T0200Z-110421T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1244 PM EDT WED APR 20 2011 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SOUTHWEST TO WEST WINDS UP TO 35 KNOTS WILL DECREASE THIS EVENING TO 30 KNOTS. WAVES WILL BUILD TO OVER 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-167>169-210045- /O.NEW.KCLE.GL.W.0008.110420T1644Z-110421T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1244 PM EDT WED APR 20 2011 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * SOUTHWEST TO WEST WINDS UP TO 35 KNOTS WILL DECREASE THIS EVENING TO 30 KNOTS. WAVES WILL BUILD TO OVER 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>146-210045- /O.CON.KCLE.SC.Y.0009.000000T0000Z-110421T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1244 PM EDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS WILL SHIFT TO SOUTHWEST AND WEST THIS MORNING AND INCREASE TO 30 KNOTS. WAVES WILL BUILD TO OVER 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS WILL EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
5 follow-up statements
727 WHUS71 KCLE 201929 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 329 PM EDT WED APR 20 2011 LEZ147>149-210330- /O.CON.KCLE.GL.W.0008.000000T0000Z-110421T0200Z/ /O.CON.KCLE.SC.Y.0010.110421T0200Z-110421T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 329 PM EDT WED APR 20 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT THURSDAY. * SOUTHWEST TO WEST WINDS UP TO 35 KNOTS WILL DECREASE THIS EVENING TO 30 KNOTS. WAVES WILL BUILD TO OVER 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-167>169-210200- /O.CON.KCLE.GL.W.0008.000000T0000Z-110421T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 329 PM EDT WED APR 20 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * SOUTHWEST TO WEST WINDS UP TO 35 KNOTS WILL DECREASE THIS LATER THIS EVENING TO 30 KNOTS. WAVES WILL BUILD TO OVER 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>146-210330- /O.CON.KCLE.SC.Y.0009.000000T0000Z-110421T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 329 PM EDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS SOUTHWEST TO WEST TO 30 KNOTS. WAVES WILL BUILD TO OVER 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS WILL EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
184 WHUS71 KCLE 210140 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 940 PM EDT WED APR 20 2011 LEZ147>149-210945- /O.CAN.KCLE.GL.W.0008.000000T0000Z-110421T0200Z/ /O.EXT.KCLE.SC.Y.0010.110421T0140Z-110421T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 940 PM EDT WED APR 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THURSDAY. * WEST WINDS 15 TO 25 KNOTS WILL DECREASE THIS EVENING TO 10 TO 20 KNOTS ON THURSDAY. WAVES 5 TO 7 FEET SUBSIDING 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-167>169-210245- /O.CAN.KCLE.GL.W.0008.000000T0000Z-110421T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 940 PM EDT WED APR 20 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DECREASED TO BELOW GALE FORCE. $$ LEZ142>146-210800- /O.CON.KCLE.SC.Y.0009.000000T0000Z-110421T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 940 PM EDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS WEST 10 TO 20 KNOTS. WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS WILL EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ SCHULER
530 WHUS71 KCLE 210730 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 AM EDT THU APR 21 2011 LEZ142>146-211400- /O.EXT.KCLE.SC.Y.0009.000000T0000Z-110421T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 330 AM EDT THU APR 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS WEST 10 TO 20 KNOTS AND WAVES 3 TO 5 FEET WILL SUBSIDE THROUGH LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS WILL EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ147>149-211530- /O.CON.KCLE.SC.Y.0010.000000T0000Z-110421T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 330 AM EDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WEST WINDS 15 TO 25 KNOTS WILL DECREASE TO TO 10 TO 15 KNOTS BY LATE TODAY. WAVES OF 4 TO 6 FEET WILL BE SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
658 WHUS71 KCLE 211606 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1206 PM EDT THU APR 21 2011 LEZ147>149-212000- /O.CON.KCLE.SC.Y.0010.000000T0000Z-110421T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1206 PM EDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WEST WINDS 15 TO 25 KNOTS WILL DECREASE TO TO 10 TO 15 KNOTS BY LATE TODAY. WAVES OF 4 TO 6 FEET WILL BE SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
045 WHUS71 KCLE 211928 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 328 PM EDT THU APR 21 2011 LEZ147>149-212030- /O.CAN.KCLE.SC.Y.0010.000000T0000Z-110421T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 328 PM EDT THU APR 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ON LAKE ERIE ARE NOW BELOW SMALL CRAFT ADVISORY CRITERIA. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED ON THE WEST END OF THE LAKE ON FRIDAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 11:39 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 20, 11:39 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1139 AM EDT WED APR 20 2011
.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST ACROSS LAKE ERIE AND
FORCE A WARM FRONT THROUGH THE REGION TODAY. HIGH PRESSURE WILL
BUILD EAST INTO THE REGION THURSDAY AND MOVE EAST OF THE AREA
THURSDAY NIGHT. THE HIGH PRESSURE CENTER WILL MOVE TO MAINE ON
FRIDAY. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA FRIDAY NIGHT AS
LOW PRESSURE MOVES NORTHEAST INTO THE CENTRAL GREAT LAKES REGION. A
COLD FRONT WILL FOLLOW THE LOW SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO ADD A WIND ADVISORY FOR MAINLY THE LAKESHORE COUNTIES
FROM CLE EAST. IT WILL BE MARGINAL. THE GUSTS MAY APPROACH 50 MPH
MAINLY ALONG THE LAKESHORE. STRONG COLD ADVECTION WAS OCCURRING
AFTER THE FROPA THIS MORNING.
OTHERWISE KEPT SOME SHOWERS GOING OVER THE EASTERN AREAS. CLOUDS
WITH TEMPERATURES IN THE 40S OR FALLING INTO THE 40S.
AS EXPECTED...SHOWERS AND THUNDERSTORMS...SOME SEVERE DEVELOPED
AND MOVED EAST ACROSS THE AREA THIS MORNING. TEMPERATURES DID NOT
BEHAVE QUITE LIKE I EXPECTED YESTERDAY AFTERNOON. EXPECTED THE MAX
FORECAST TEMPERATURES TO RACE UP INTO THE REGION JUST BEFORE 8 PM
LAST EVENING BUT WARM FRONT STRUGGLED TO PUSH NORTH UNTIL ABOUT 3
HOURS LATER.
FORECAST AREA REMAINS IN THE WARM SECTOR AT THIS TIME WITH
TEMPERATURES IN THE LOWER 60S IN MOST AREAS. THE EXCEPTION IS THE
EXTREME NORTHWEST PORTION OF THE FORECAST AREA WHERE TEMPERATURES
CONTINUE TO HOVER IN THE UPPER 30S TO LOWER 40S DUE TO THE NORTHEAST
FLOW OFF LAKE ERIE.
AS COLD FRONT MOVES EAST INTO THE AREA...TEMPERATURES WILL SETTLE
BACK DOWN INTO THE LOWER 50S OR POSSIBLY UPPER 40S THIS MORNING AND
THEN MAKE A GRADUAL RECOVERY BACK INTO THE 50S ALL AREAS.
SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO MOVE EAST AND
OUT OF THE AREA THIS MORNING. COLD AIR ADVECTION WILL TAKE PLACE
LATER THIS AFTERNOON INTO THE EVENING. AS CYCLONIC FLOW DEVELOPS OUT
OF THE NORTHWEST THIS AFTERNOON...LAKE EFFECT CLOUDS WILL LINGER
INTO THE EVENING. REST OF THE FORECAST AREA SHOULD BEGIN TO DRY OUT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE BECOMES THE DOMINANT WEATHER FEATURE TONIGHT INTO
THURSDAY. HOWEVER...NORTHWEST FLOW OVER THE GREAT LAKES WILL KEEP A
LINGERING CHANCE FOR SOME RAIN SHOWER ACTIVITY. LIFTING TAKING PLACE
OVER THE HIGHER TERRAIN TO THE EAST AND COLD AIR ADVECTION COULD
CAUSE A FEW WET SNOW FLAKES TO MIX IN WITH THE SHOWERS LATE TONIGHT
OVER NORTHWEST PENNSYLVANIA. OTHERWISE...REST OF NORTHEAST OHIO
SHOULD JUST SEE RAIN IN THE SHOWERS. THE REST OF THE FORECAST AREA
WILL REMAIN DRY THROUGH THE NIGHT.
AS HIGH PRESSURE CENTERS OVER THE REGION...THIS SHOULD BRING AN END
TO ALL OF THE PRECIPITATION FOR THE DAY. ONCE AGAIN...THIS SHOULD
BE A SHORT LIVED BREAK AS YET ANOTHER WARM FRONT APPROACHES THE AREA
FRIDAY INTO FRIDAY NIGHT.
WARM FRONT WILL SPREAD SHOWERS AND EVENTUALLY THUNDERSTORMS INTO THE
REGION FRIDAY NIGHT AND CONTINUES ON SATURDAY. THEN...A COLD FRONT
WILL SWEEP EAST SATURDAY NIGHT BRINGING AN END TO THE THUNDERSTORM
THREAT. MORE THAN LIKELY...WE MAY SEE ANOTHER ROUND OF SEVERE
WEATHER SATURDAY. THIS IS ALL DEPENDENT ON THE TIMING OF THE COLD
FRONT.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
WEAK FRONTAL BOUNDARY APPEARS AS THOUGH IT WILL LIFT NORTH AS A WARM
FRONT EARLY NEXT WEEK. THE TIMING IS STILL UNCERTAIN. EASTER SUNDAY
IS PROBLEMATIC...AS TEMPERATURES COULD REMAIN COOL ON THE NORTH SIDE
OF THE FRONT...ESPECIALLY IF THERE ARE CLOUDS AND SHOWERS. WILL WARM
THINGS UP BEGINNING ON MONDAY INTO TUESDAY AS THE MODELS HAVE BECOME
SIMILAR ESTABLISHING A SOUTH FLOW AND ABOVE NORMAL TEMPERATURES.
NOT SURE ABOUT THE AMOUNT OF SHOWERS/STORMS. THE WARM UP MAY NOT BE
CLEAN...AT LEAST AT FIRST...AND WILL KEEP A CHANCE OF SHOWERS IN THE
FORECAST. THE FORECAST IS FOR MOSTLY JUST SHOWERS...NOT
THUNDERSTORMS. THERE COULD BE THUNDER ALMOST ANY OF THE DAYS BUT IT
DOES NOT APPEAR THAT THERE IS MUCH CHANCE OF ANYTHING SIGNIFICANT.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
THE COLD FRONT WAS OVER NORTHWEST OHIO AT 12Z MOVING EAST QUICKLY.
WINDS WILL SHIFT FROM SOUTH TO SOUTHWEST AND WEST WITH GUSTS TO 35
KNOTS OR SO. SOME IFR CEILINGS MAY DEVELOP FOR A FEW HOURS JUST
BEHIND THE FRONT OTHERWISE MVFR CEILINGS ARE EXPECTED. CEILINGS
SHOULD LIFT TO VFR LATE THIS AFTERNOON AND EVENING WITH SOME
CLEARING TONIGHT. WINDS WILL DIMINISH LATE THIS AFTERNOON AND
EVENING.
.OUTLOOK...NON-VFR EXPECTED FRIDAY AND SATURDAY.
&&
.MARINE...
THE SURFACE LOW WILL TRACK NEAR LAKE ERIE THIS MORNING SO THE WIND
COULD BE SOMEWHAT VARIABLE IN SPEED AND DIRECTION. AS THE LOW TRACKS
INTO SOUTHWEST ONTARIO THE WIND WILL COME AROUND FRO TE SOUTHWEST
AND PICK UP SIGNIFICANTLY. THE AIR MASS IS RELATIVELY WARM WHICH MAY
LIMIT THE MIXING. I SUSPECT THAT WE WILL SEE NEAR GALE FORCE
WINDS...ESPECIALLY ON THE EAST HALF OF THE LAKE BUT THE FORECAST
WILL KEEP THE WIND JUST BELOW GALE AT 30 KNOTS. WILL EXTEND THE
SMALL CRAFT ADVISORY INTO THURSDAY.
WINDS WILL VEER TOWARD THE EAST AND THEN SOUTHEAST AND SOUTH BY
SATURDAY AHEAD OF THE NEXT LOW PRESSURE SYSTEM. MOST OF THE MODELS
ARE SOMEWHAT WEAKER AND FARTHER NORTH WITH THIS SYSTEM...AND THE
WIND MAY BE A BIT LESS THAN THE CURRENT SYSTEM...BUT WE WILL AT
LEAST NEED A SMALL CRAFT ADVISORY AGAIN TO START THE WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR OHZ011>014-089.
PA...WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THURSDAY FOR LEZ147>149.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ142>146.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...KIELTYKA
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Apr 20, 11:35 AM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1135 AM EDT WED APR 20 2011 OHZ011>014-089-PAZ001>003-211545- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1135 AM EDT WED APR 20 2011 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A POSSIBILITY FOR SEVERE THUNDERSTORMS FRIDAY NIGHT INTO EARLY SATURDAY MORNING. RAINFALL AMOUNTS OVER THE WEEKEND COULD BE IN EXCESS OF AN INCH WHICH COULD CAUSE SOME FLOODING ISSUES WITH THE GROUND SATURATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>023-027>033-036>038-047-211545- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 1135 AM EDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A POSSIBILITY FOR SEVERE THUNDERSTORMS FRIDAY NIGHT INTO EARLY SATURDAY MORNING. RAINFALL AMOUNTS OVER THE WEEKEND COULD BE IN EXCESS OF AN INCH WHICH COULD CAUSE SOME FLOODING ISSUES WITH THE GROUND SATURATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-211545- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1135 AM EDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 12:08 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Marion, Seneca, Wyandot | 67 min |
| Apr 20, 12:34 AM EDT | Special Marine Warning | CLE | 86 min | |
| Apr 20, 1:29 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Portage, Trumbull | 46 min |
| Apr 20, 2:38 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 37 min |
| Apr 20, 5:42 AM EDT | River Flood Warning | CLE | Lorain | 35 hr |
| Apr 20, 9:56 AM EDT | River Flood Warning | CLE | Holmes, Wayne | 35 hr |
| Apr 20, 11:28 AM EDT | River Flood Warning | CLE | Trumbull | 23 hr |
| Apr 20, 11:31 AM EDT | Wind Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 4 hr |
| Apr 20, 12:44 PM EDT | Gale Warning | CLE | 9 hr | |
| Apr 20, 2:04 PM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 32 hr |
| Apr 20, 3:26 PM EDT | River Flood Warning | CLE | Marion | 25 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.